# SDR UPS99529918

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4039892904
- Condition: Inoperative
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A, AIR TURNBACK 0705Z.  REASON FOR AIR TURNBACK IS INOP CAPTAINS ALTIMETER.  INSTALLED BORROWED PART IN SERVICEABLE CONDITION IN CAPTAINS ALTIMETER AS PER M/M 34-13-01.  OPS CHECKED GOOD.  UPS PART OFF (P/N 4039892-904) (S/N 96073867) BORROWED (P/N 4039892-904) (S/N 043582).
